# SDR CA160301001

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, AIRCRAFT EXPERIENCED RIGHT HAND ENGINE TORQUE DROP FROM 64% TO 11% THEN BACK TO NORMAL. PILOT FELT A YAW AND 5 TO 8% TORQUE DROP WERE INTERMITTENTLY FELT THROUGHOUT THE FLIGHT. AIRCRAFT LANDED AT DESTINATION UNEVENTFULLY. GROUND INSPECTION WAS CARRIED OUT AND THE FSR IS WAITING FOR EMU DATA.
